# SDR SWAA2013082619592

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: PL9911839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOUVER LOWER ANGLE CRACKED AT FRAME 1189.  R&R CLIP IAW SRM & DRAWING.
